Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 7, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Apr 22, 2022, 11:12 PM MDT for Keith County, Nebraska. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2022, 11:12 PM MDT (05:12 UTC)
- Expired
- Apr 23, 2022, 12:15 AM MDT
- In force
- 63 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
County Keith County, NE
The radar
The North Platte radar (KLNX), 123 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 11:30 PM MDT | TSTM WND GST 60 | 4 Ese Ogallala, NE | ESTIMATED 60 MPH WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 9:36 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1353 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 2999 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
887
WUUS53 KLBF 230512
SVRLBF
NEC101-230615-
/O.NEW.KLBF.SV.W.0007.220423T0512Z-220423T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1112 PM MDT Fri Apr 22 2022
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Keith County in southwestern Nebraska...
* Until 1215 AM MDT.
* At 1112 PM MDT, severe thunderstorms were located along a line
extending from 7 miles north of Lemoyne to near Brule, moving east
at 25 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Ogallala, Paxton, Brule, Sarben, Lemoyne, Keystone, Roscoe,
Kingsley Dam, Eagle Gulch Campground, Nevens, Broganville, Otter
Creek Campground, Lake View Campground, Big Bald Hill and Belmar.
This includes the following highways...
Highway 61 between mile markers 80 and 109.
Highway 92 between mile markers 124 and 138.
Interstate 80 in Nebraska between mile markers 112 and 149.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4139 10197 4138 10129 4102 10128 4102 10199
TIME...MOT...LOC 0512Z 270DEG 21KT 4140 10178 4104 10185
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 9:05 PM MDT, 2 hours 7 minutes earlier.
Area forecast discussion, Apr 22, 9:05 PM MDT, 2 hours 7 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 1005 PM CDT Fri Apr 22 2022 .UPDATE... Issued at 1003 PM CDT Fri Apr 22 2022 The forecast gets a temperature dewpoint update for warmer more moist conditions using the RAP and HRRR models. UPDATE Issued at 920 PM CDT Fri Apr 22 2022 High wind gusts have been reported as far west as Scottsbluff this evening. A High Wind Warning is now in effect for all of western and ncntl Nebraska until 6 am CDT...the time a Pacific cold front exit ncntl Nebraska. The passage of the front will mark the end of this high wind event. UPDATE Issued at 903 PM CDT Fri Apr 22 2022 A thunderstorm across Blaine county started a grass fire this evening. The Red Flag Warning for western and ncntl Nebraska has been extended in time until 6 am CDT...the approximate time the thunderstorms will exit the region. UPDATE Issued at 737 PM CDT Fri Apr 22 2022 A forecast update is in place for widespread blowing dust across much of wrn and ncntl Nebraska. && .SHORT TERM...(This evening through Saturday night) Issued at 344 PM CDT Fri Apr 22 2022 Fire weather concerns continue Saturday as strong northwest winds develop along with dry air. The concern will be for areas especially south of I-80. A fire weather section below has more detailed information regarding the fire potential. Potent upper trough is evident on WV imagery moving this afternoon moving across Utah. Surface low pressure is in the process of rapidly deepening across the Nebraska Panhandle ahead of this feature. This is resulting in a tight east-west pressure gradient across the Plains. Strong southerly low-level flow is helping transport quality Gulf moisture/humidity northward into the region. A dry line has become established across western Kansas into western Nebraska with a warm front located near the NE/SD border. An EML has overspread the area and resulting in a capping inversion across the region. CAMS are reflecting this and do not give much support of development near the warm front late this afternoon, but continue to focus more on the dry line across western Kansas for at least isolated convective development around 23Z-01Z timeframe. By early evening, soundings are very favorable for supercells along the HWY 83 corridor and vicinity as winds in the low-levels begin to back slightly to the southeast. This coincides with a westward retreating dry line with a surge of lower 60s dew point into western Nebraska. The isolated convection in western Kansas could grow upscale into a couple of supercells as it travels northeastward into southwest and central Nebraska during the evening. The other focus will be along the surging cold front that essentially meets the westward retreating dry line mid-evening across west central Nebraska. This is about the time that the best forcing arrives, and should see the rapid development of a squall line take shape along the cold front/dry line. This line is then expected to advance quickly eastward across the area overnight. This line will be pushing into a favorable environment with a strong southerly LLJ, etc. It appears that the line could remain near- surface based due to the rapid increasing low-level moisture and strong southerly winds and mixing through the boundary layer. This scenario could lead to the potential for an isolated tornado along the leading edge of the line. Regardless, strong winds will be likely as 55-65 kt low level jet could lead to gusts nearing 60 mph (even well ahead of the line) as the strong winds mix to the surface. The upper low will move northeast across South Dakota on Saturday. Gusty northwest winds develop Saturday through Saturday night and then begin to decrease on Sunday. Bufkit sounding profile data indicates the potential for 55 mph gusts. Threat for light wrap- around rain or snow, mostly across northwest Nebraska. We'll have to watch the higher elevation of the Pine Ridge where 1-3" of wet snow could accumulate. .LONG TERM...(Sunday through Friday) Issued at 344 PM CDT Fri Apr 22 2022 Upper level ridging looks to dominate the weather for much of the upcoming week. Temperatures will be above normal by the middle of the week. The airmass will be dry the first half of the week. Some wind is expected during this time which could lead to potentially more fire weather concerns. It doesn't appear though that winds will be near as strong this coming week as they have been the last several. Upper troughing takes shape across the western CONUS late in the week. This should allow for some return flow of Gulf moisture through the Plains by late in the week, possibly leading to at least a slight chance for rainfall/thunderstorms. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 652 PM CDT Fri Apr 22 2022 There will be a variety of weather impacts to aviation through the forecast period. Strong winds have lofted blowing dust into the air in areas of southwest Nebraska, therefore included a lower ceiling at KLBF. A line of thunderstorms is currently moving through areas of north central Nebraska which may result in lower chillings, reduced visibility, and erratic winds near the storms. A surface front will move through the forecast area later in the evening causing winds to shift to the west and bring around 60 knots of LLWS. The frontal passage will bring the possibility for another round of thunderstorms, with similar impacts to the first round. This is expected to impact KLBF between 04 and 07. There is a lesser threat for thunderstorms at KVTN. Gusty winds will persist through the forecast period, between 30 and 50 knots. Rain and light snow will last into tomorrow morning in northern Nebraska. && .FIRE WEATHER... Issued at 344 PM CDT Fri Apr 22 2022 Critical fire weather conditions will continue across the area through mid evening as strong southerly winds will increase into the evening hours. By mid evening, some wind gusts may top 60 MPH. Any fire starts will quickly spread and will be difficult to control. Later this evening, a squall line is expected to develop in the vicinity of highway 61. This line of storms will track quickly east into the overnight hours. Moisture will be limited with this line of storms, so there may be dry lightning strikes this evening and overnight. Behind the squall line, gusty westerly winds are expected overnight and some gusts may reach 50 MPH overnight. Windy conditions will continue into Saturday with elevated to near critical fire weather conditions. && .LBF WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 6 AM CDT /5 AM MDT/ Saturday for NEZ004>010-022>029-035>038-056>059-069>071-094. Red Flag Warning until 6 AM CDT /5 AM MDT/ Saturday for NEZ204- 206-208>210-219. && UPDATE...CDC SHORT TERM...Taylor LONG TERM...Taylor AVIATION...Meltzer FIRE WEATHER...Buttler
Hazardous weather outlook, Apr 22, 9:11 PM MDT, 2 hours 1 minute before
Hazardous Weather Outlook...UPDATED National Weather Service North Platte NE 1011 PM CDT Fri Apr 22 2022 NEZ004>010-022>029-035>038-056>059-069>071-094-240315- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 1011 PM CDT Fri Apr 22 2022 /911 PM MDT Fri Apr 22 2022/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Severe thunderstorms capable of large hail and wind damage are possible across western and north central Nebraska overnight. Isolated tornadoes are possible and the area of concern is generally along and south of Interstate 80. A High Wind Warning is now in effect across all of western and north central Nebraska until 6 am CDT, 5 am MDT. The concern is south winds 30 to 40 mph gusting to 65 mph. Critical fire weather conditions are likely overnight. The concern is strong winds and lightning induced wildfires. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. Saturday, winds switch to northwesterly behind a powerful cold front and continue to be strong with gusts to 50 mph possible. Additional moisture appears likely for the northern Sandhills, where some of the precipitation will fall as snow. Up to one inch of snow accumulation is possible near the Pine Ridge by early Sunday morning. In southwest Nebraska, drier air will result in elevated fire weather conditions. Sunday and beyond, temperatures begin a gradual warming trend while dry air returns. When combined with gusty winds, periodic fire weather concerns are anticipated. For now, Tuesday appears to be the driest and windiest day of the stretch. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible this evening. Please relay any information about observed severe weather to the NWS. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Local storm report, Apr 22, 10:11 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1111 PM CDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM NON-TSTM WND GST 3 N WAUNETA 40.46N 101.36W
04/22/2022 M62.00 MPH CHASE NE MESONET
0334 PM NON-TSTM WND GST IMPERIAL 40.52N 101.64W
04/22/2022 M59.00 MPH CHASE NE ASOS
0335 PM NON-TSTM WND GST IMPERIAL 40.52N 101.64W
04/22/2022 M58.00 MPH CHASE NE ASOS
KIML AIRPORT
0431 PM NON-TSTM WND GST IMPERIAL 40.52N 101.64W
04/22/2022 M62.00 MPH CHASE NE ASOS
0445 PM NON-TSTM WND GST 3 ENE NORTH PLATTE 41.15N 100.72W
04/22/2022 M58.00 MPH LINCOLN NE ASOS
0518 PM NON-TSTM WND GST 2 NNW BROKEN BOW 41.43N 99.65W
04/22/2022 M59.00 MPH CUSTER NE ASOS
BROKEN BOW AIRPORT
0600 PM WILDFIRE PURDUM 42.07N 100.26W
04/22/2022 BLAINE NE EMERGENCY MNGR
CALL FROM BLAINE COUNTY ABOUT A FIRE NEAR PURDUM.
EMERGENCY MANAGER LATER CONFIRMED THAT THE FIRE WAS
STARTED FROM LIGHTNING STRIKES.
0635 PM NON-TSTM WND GST NORTH PLATTE 41.13N 100.77W
04/22/2022 M62.00 MPH LINCOLN NE ASOS
0636 PM NON-TSTM WND GST 4 E NORTH PLATTE 41.13N 100.69W
04/22/2022 M62.00 MPH LINCOLN NE ASOS
0647 PM NON-TSTM WND GST 4 NNW BIG SPRINGS 41.12N 102.12W
04/22/2022 M58.00 MPH DEUEL NE MESONET
0648 PM NON-TSTM WND GST IMPERIAL 40.52N 101.64W
04/22/2022 M67.00 MPH CHASE NE ASOS
IMPERIAL AIRPORT
0650 PM HAIL 7 S BASSETT 42.48N 99.54W
04/22/2022 E1.50 INCH ROCK NE PUBLIC
REPORT VIA FACEBOOK
0755 PM NON-TSTM WND GST 3 ENE NORTH PLATTE 41.15N 100.72W
04/22/2022 M63.00 MPH LINCOLN NE ASOS
NORTH PLATTE AIRPORT
0802 PM NON-TSTM WND GST 1 S VALENTINE 42.86N 100.55W
04/22/2022 M59.00 MPH CHERRY NE ASOS
VALENTINE AIRPORT
0807 PM NON-TSTM WND GST 7 N NORTH PLATTE 41.23N 100.76W
04/22/2022 M58.00 MPH LINCOLN NE MESONET
0825 PM NON-TSTM WND GST 7 WSW BUTTE 42.86N 98.97W
04/22/2022 M67.00 MPH HOLT NE MESONET
0828 PM NON-TSTM WND GST 1 S VALENTINE 42.86N 100.55W
04/22/2022 M63.00 MPH CHERRY NE ASOS
VALENTINE AIRPORT
0856 PM NON-TSTM WND GST 7 N NORTH PLATTE 41.23N 100.76W
04/22/2022 M68.00 MPH LINCOLN NE MESONET
0900 PM NON-TSTM WND GST 4 WSW MADRID 40.83N 101.61W
04/22/2022 M59.00 MPH PERKINS NE MESONET
0912 PM NON-TSTM WND GST 8 W LEMOYNE 41.30N 101.96W
04/22/2022 M66.00 MPH KEITH NE MESONET
0918 PM NON-TSTM WND GST 3 ENE NORTH PLATTE 41.15N 100.72W
04/22/2022 M68.00 MPH LINCOLN NE ASOS
NORTH PLATTE AIRPORT
0922 PM NON-TSTM WND GST 4 NNW BIG SPRINGS 41.12N 102.12W
04/22/2022 M71.00 MPH DEUEL NE MESONET
0945 PM NON-TSTM WND GST 5 S ANSELMO 41.54N 99.88W
04/22/2022 M58.00 MPH CUSTER NE MESONET
0951 PM WILDFIRE 3 NE OGALLALA 41.16N 101.68W
04/22/2022 KEITH NE PUBLIC
NOTIFIED VIA SOCIAL MEDIA OF EVACUATIONS DUE TO A FIRE ON
KEYSTONE LAKE ROAD IN KEITH CO.
0958 PM NON-TSTM WND GST 2 NW CRESCENT LAKE NWR 41.76N 102.44W
04/22/2022 M67.00 MPH GARDEN NE OTHER FEDERAL
RAWS SITE
1000 PM WILDFIRE ELSIE 40.85N 101.39W
04/22/2022 PERKINS NE LAW ENFORCEMENT
REPORT OF FIRE IN PERKINS COUNTY NEAR ELSIE.
1000 PM NON-TSTM WND GST 6 N OSHKOSH 41.49N 102.35W
04/22/2022 M58.00 MPH GARDEN NE MESONET
1000 PM NON-TSTM WND GST 8 SW CALLAWAY 41.21N 100.03W
04/22/2022 M58.00 MPH CUSTER NE CO-OP OBSERVER
1000 PM NON-TSTM WND GST 5 ENE WHITMAN 42.07N 101.44W
04/22/2022 M58.00 MPH GRANT NE MESONET
1000 PM NON-TSTM WND GST 8 NNE BIG SPRINGS 41.16N 101.99W
04/22/2022 M59.00 MPH KEITH NE MESONET
1030 PM TSTM WND GST 14 SSE HAY SPRINGS 42.49N 102.63W
04/22/2022 M58.00 MPH SHERIDAN NE MESONET
1040 PM WILDFIRE BIG SPRINGS 41.06N 102.07W
04/22/2022 DEUEL NE FIRE DEPT/RESCUE
CALL FROM BIG SPRINGS FIRE CHIEF. SAID THE FIRE
DEPARTMENT HAS PUT OUT SEVERAL WILDFIRES THIS EVENING.
1051 PM TSTM WND GST 4 NE HAY SPRINGS 42.72N 102.63W
04/22/2022 M58.00 MPH SHERIDAN NE MESONET
1058 PM TSTM WND GST 2 NW CRESCENT LAKE NWR 41.76N 102.44W
04/22/2022 M61.00 MPH GARDEN NE OTHER FEDERAL
&&
CLIFFORD.COLELocal storm report, Apr 22, 10:23 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1123 PM CDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM NON-TSTM WND GST 6 E GORDON 42.80N 102.08W
04/22/2022 M61 MPH CHERRY NE DEPT OF HIGHWAYS
&&
CLIFFORD.COLELocal storm report, Apr 22, 10:37 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1137 PM CDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM NON-TSTM WND GST 5 S ANSELMO 41.54N 99.88W
04/22/2022 M70 MPH CUSTER NE MESONET
&&
CLIFFORD.COLELocal storm report, Apr 22, 10:40 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1140 PM CDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM NON-TSTM WND GST 4 NNW BIG SPRINGS 41.12N 102.12W
04/22/2022 M70 MPH DEUEL NE MESONET
&&
CLIFFORD.COLELocal storm report, Apr 22, 10:54 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1154 PM CDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 PM NON-TSTM WND GST IMPERIAL 40.52N 101.64W
04/22/2022 M76 MPH CHASE NE AWOS
IMPERIAL AIRPORT
&&
CLIFFORD.COLELocal storm report, Apr 22, 11:04 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1204 AM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM NON-TSTM WND GST 3 WSW OGALLALA 41.12N 101.77W
04/22/2022 M62 MPH KEITH NE AWOS
SEALE FIELD AIRPORT
&&
CLIFFORD.COLEThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 6:37 PM MDT | Special Weather Statement | LBF | Brown | 23 min |
| Apr 22, 7:30 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 45 min |
| Apr 22, 9:31 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Perkins, Sheridan | 59 min |
| Apr 22, 10:04 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 26 min |
| Apr 22, 10:16 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Grant | 59 min |
| Apr 22, 10:29 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 46 min |
| Apr 22, 10:47 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 58 min |
| Apr 22, 11:15 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Grant, Hooker, McPherson | 60 min |
| Apr 22, 11:54 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 66 min |
| Apr 23, 12:11 AM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 64 min |
| Apr 23, 12:52 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Keya Paha, Thomas | 53 min |
| Apr 23, 2:10 AM MDT | High Wind Warning | LBF | Arthur, Chase, Cherry, Custer, Deuel, Frontier and 11 more | 20 hr |
| Apr 23, 11:26 AM MDT | Winter Weather Advisory | LBF | Sheridan | 26 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.